Also i cant sleep when im on them but when i lay in bed it feels so good. is this normal?
6 Jan 2010
Euphoria is one of the side effects. Tramadol is a centrally acting synthetic opioid analgesic. Although its mode of action is not completely understood,
from animal tests, at least two complementary mechanisms appear applicable: binding of parent and M1 metabolite to μ-opioid receptors and weak inhibition of reuptake of norepinephrine and serotonin. So it's basically acts like a Antidepressant for some people. That can become dangerous because the people will start to use the Tramadol just to be happy and become addicted or abuse the Tramadol. I would talk to your doctor about it as that's a dangerous side effect. As long as you take the prescription as prescribed you should be okay as long as you talk with your doctor about it. Hope this helps! Good luck to you!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... injury. my doctor is refusing to refill tramadol until I have a sleep apnea study, and physical assessment. is there some emergency thing I can ...
4 answers • 10 Sep 2010
I was prescribed 50 mg tramadol for back/leg pain recently even though it doesn't do much for me. I?
... went in to see a dr exhausted from not being able to sleep for 2 nights because i was in pain and unable to get in any comfortable position. I ...
7 answers • 8 Jun 2012
... All it makes me do is sleep. Does it make any one else so sleepy
8 answers • 28 May 2014
I was told to take 2 a day as needed for my back pain... it doesn't even dull the pain at all...
6 answers • 4 Nov 2014
I have been on tramadol for about a month now for back pain and the 1st couple of weeks it was good?
... but the last 2 wks its messed up my sleep..im tired and i get aggitated at night..i havent taken the tablets for 3 days and still cant sleep..how ...
3 answers • 24 Dec 2014